# SDR IPXA2M74614

- Difficulty date: July 2, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77841
- Condition: Cracked
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 45R CRACKED AT SPLICE FITTING STA 1661-1681.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION OF L45R BETWEEN STA 1651-1671 IAW STA SA EA 011-530-01-A4077, REV IR & EO MD11-5310- 48025-A FAA 8100-9.
